Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 48, No. 1, pp. 95-114 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Abelian varieties, surfaces of general type and integrable systems

A. Lesfari

Department of Mathematics, Faculty of Sciences, University of Chouaib Doukkali, B.P. 20, El-Jadida, Morocco; e-mail: e-mail:

Full text of the article:

Electronic version published on: 14 May 2007. This page was last modified: 27 Jan 2010.

© 2007 Heldermann Verlag
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition